Xyzal and side effects

Common Questions and Answers about Xyzal and side effects

xyzal

Avatar n tn You can look up the side effects of just about any medication you can think of. I would look up the possible side effects of xyzol tablets. Write down the side effects so you have them when you go for your doctor's appointment. Good luck to you.
Avatar n tn Hi, Simvastatin is generally well-tolerated and side effects are rare. Minor side effects include constipation, diarrhea, fatigue, gas, heartburn, and headache. Major side effects include abdominal pain or cramps, blurred vision, dizziness, easy bruising or bleeding, itching, muscle pain or cramps, rash, and yellowing of the skin or eyes. ref:http://www.medicinenet.com/simvastatin/article.htm This could be an allergic reaction to the drug. It will stop if the drug is withdrawn.
454221 tn?1259445739 m not sure of all the side effects. I do know that Zyrtec makes my children raving lunatics and that side effect was not on the bottle.
Avatar f tn I also noticed an exzema rash under my arms and inside my left elbow. The rash under my right arm and left elbow is quite itchy. Why is this happening?
1528897 tn?1291833568 You could try different types of allergy medications. Nasal sprays are very effective with few, if any, side effects. Nasal steroids are the most common. There are also nasal antihistamines. You can also purchase an OTC mast cell stabilizer, NasalCrom. It is very effective. Lastly, if nasal drainage is the problem you can try atrovent. Have you tried a variety of oral antihistamines. Zyrtec has very few side effects.
Avatar f tn I have also been suffering from allergies for a week and a half and wonder if this will have any effects on the switch.
Avatar f tn I have been on many type of antibiotics, use a saline rinse 2-3 times a day, take Nasonex, Astepro, Xyzal, Singulair and headache medicine. Some days are better than other but most days are constant pain, numbness, throbbing. A cat scan showed fluid in maxillary sinuses and some ethnoid sinusitus but my ENT surgeon shows no infection and is now considering a tubinate "snip" as he calls it to because my left turbinate is a bit large.
Avatar n tn Have tried several medications such as Zyrtec D, Flonase, Nasonex, Xyzal....also nasal rinses, and some vitamins and herbs...nothing works for long. Today the doc decided to start testing me for allergies to try to get to the root of the fluid and swelling in my ears. Your results sound interesting. I have in the past from time to time has what I think are fever blisters around the corners of my mouth. Is there a test for Herpes simplex 1? I may mention this to my ENT next time I go there.
Avatar f tn After 8 months of constant hives, lip swelling, eye swelling and finger swelling, i went to an allergist and got prescribed Xyzal. It worked great for the first 2 weeks and i was over joyed to have my life back! But the past few days, some hives have started to come back. I have been taking benadryl along with the xyzal as needed. I was wondering if I could take 2 xyzal a day instead o 1. The only other medication that I am on is ortho cyclin birth control.
Avatar f tn I have been dealing with hives since 2000. All i have to do is be in the sun and i break out. I have tried Zyrtec, Allegra, Singular and now i'm on Xyzal. The Xyzal i only tried one time and woke up the next morning feeling like i was drunk and hit by a train. It left a horrible taste in my mouth. I am so sick of these hives. I'm getting married in August and have a terrible farmers tan and i am asking for any advice on what to do.
Avatar m tn Soon enough I went to visit a doctor about it who took a look at my ears and told me they were perfectly fine but he gave me some xyzal and nasonex nose spray. After taking both the noise began to slowly fade away but this odd feeling in my ear has still persisted and every time I yawn I can still feel the slight uncomfortable/pain at the left side of my neck.
Avatar f tn ENT said eustachian tube dysfunction due to allergies (tested positive for various inhalent allergies) and said to use Xyzal and Flonase. Xyzal made me too sleepy so stopped, and Flonase has done nothing. ENT said it would take Flonase a month to clear up the ETD. The constant ear popping wouldn't bother me if it weren't accompanied by the lightheadedness and brain fog, which sometimes by the end of the day turns into a very bad headache and then disappears.
Avatar f tn After coming back to Europe, the pain remained and I did x-ray scan and the doctor said that one side of my sinuses looks like there isn't enough fresh air flowing compared to the other side- may have been caused by facial fracture blocking nassal passage. I was given antihistamine (xyzal) and a nose spray called "Awamys". So to sum up, my sympthomes are : stuffy nose, occasional ear pain, nose pain, head pain (front of the head).
Avatar f tn I have been on 4 rounds of different antobiotics, nasal sprays,mucinex dm, xyzal,delsem, robitussin, prednezone and I also take protonix for gerd. Nothing seems to work I am 37 years old and for the most part have been healthy. I had a chest X-ray last May 07. showed nothing then. Should I be worried.
1414174 tn?1304680526 I started noticeing side effects at about 8pm, and they continued till this morning. I experienced a low grade headache, aches in my upper legs and lower back, some difficulty sleeping, and an awkward kind of dizziness (which I notice now seems to immediately follow my Riba dose). I am a Genotype 1b, with what I was told a 6log Viral load?? I have clean and sober for over 6 years, and am pretty sure I contracted the virus about 7-8 years ago..
7829857 tn?1401192659 I am grateful to have been cleared at the 4 week mark. I was just feeling that the side effects were getting worse and worse and i was battling discouragement. I am very grateful for your help and admire the way you are handling this!
Avatar f tn I am 55 yrs old female and went for a physical and was told i had high blood presure, that day it was 144/92. I had a blood test and it showed high cholesteral 257. Doctor put me on 10 MG Lisinopril. I took the tab for 5 days on the fifth day my heart was pounding so hard in my chest and i felt like someone was sitting on my chest. This happened a few more time over the next week and it would go away after a few min.
Avatar m tn 22 days on sovaldi-olysio-no side effects,not even a headache.And to this life long non responder who has done and failed with everything that has been on the market,this combo is working.Cant believe I am getting better and not suffering like I did with all the previous poison.Its like Dr. Bones McCoy from Star Trek brought this stuff back from the future.
Avatar m tn her surgery was fine and her biopsy showed grade 5 ,whatever that means but the doctors said that all traces are destroyed and we are very lucky to have such a good result,and we started on radition to complete the final step,3 days into it she started to get breatless while sleeping ,and was very disturbed ,the full night the next morning we went to battery of test x ray ecg elecctolites serum ,protiens ect,,,,all were normal but still no repise ,at last the doctor said do a echo and that s
Avatar n tn I woke this morning with aches and pains and have been experiencing a headache on and off all day that is when I am not SLEEPING. Honestly I am not complaining especially since I had expected much worse. My question is do the symptoms change or/and get worse as treatment continues. I would assume they do get worse since the meds build up in your body. I have 3 kids ages 16,11,and 7.
Avatar f tn This treatment has a high risk of psychiatric side effects, you need to find a doctor who is up to date on the treatment and side effects. Search the archives on this forum, its got lots of good discussions and information. Good luck.
Avatar f tn Did you taper off the vibryd or quit abruptly? You can't just switch from one medication to another even in the same class and avoid withdrawal -- these meds are not easy to stop taking and it must be done carefully. Unless you completely stop taking a medication before starting another it's impossible to tell if your symptoms are a sign you're suffering withdrawal and quit too quickly or are side effects of the new medication.
1790163 tn?1315213393 Hi i have a question about pain. I had a Anterior Cervical Disectomy W/ fusion @ C3-4 C4-5 C5-6 Atlantis Plate, VGII Bone on 9/28/2009. since the surgery i have noticed "side effects" that are more annoying than painful. Like: when i touch my chin to my collar and yawn, i feel like something in my neck gets stuck, (its a hard thing to try and put into words) almost like a pinching feeling. and lately i have noticed that my neck spasms.
Avatar f tn You definitely need to get some high quality moisturizer and start lathering your body with it. Also note – hot water dries out the skin. If possible, you might feel better if you skipped a daily shower when possible. The nausea stinks big time. The Pegasys folks are pretty clear that this particular side effect doesn't last and in my case it didn't. After about a month it went away. Try to eat small, frequent meals. Anything you like. Cold food is better than hot food.